Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Lüroth Quartic Curve

Frank Morley
American Journal of Mathematics
Vol. 41, No. 4 (Oct., 1919), pp. 279-282
DOI: 10.2307/2370287
Stable URL: http://www.jstor.org/stable/2370287
Page Count: 4
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
On the Lüroth Quartic Curve
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

[Footnotes]
  • *
    Lüroth, Math. Annalen, Vol. I.
  • AMERICAN JOURNAL OF MATHEMATICS, Vol. XXXVI.
  • *
    Transactions, Vol. XVI (1915), § 4.